# SDR UALA2011092705209

- Difficulty date: September 23, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 50,024 hours, 6,368 cycles
- Engine: Pwa PW40903
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FIRE HANDLE WAS PULLED BY FLIGHT CREW DUE TO APU AUTO SHUT DOWN.  BEFORE DEPARTURE APU AUTO SHUT DOWN, APU CONSIDERED INOPERATIVE.  CREW PULLED HANDLE AND DISCHARGED FIRE EXTINGUISHER.   REPLACED APU FIRE EXTINGUISHING BOTTLE AND SQUIB PER MM.  BOTTLE PRESSURE SWITCH & BOTTLE SQUIB TESTS BOTH PASSED.  REPLACED APU FIRE DET CARD PER MM.  ALSO HAD MESSAGE 26-11230 (APU LOWER FIRE LOOP B SHORTED).  REPLACED LOWER APU A&B LOOPS.  MESSAGES CLEARED.
